Notre Dame Journal of Formal Logic

Final word on a shortest implicational axiom.

Ivo Thomas

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 1 (1970), 16.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893855

Zentralblatt MATH identifier
0187.26303

Mathematical Reviews number (MathSciNet)
MR0277353

Digital Object Identifier
doi:10.1305/ndjfl/1093893855

Subjects
Primary: 02.12

Citation

Thomas, Ivo. Final word on a shortest implicational axiom. Notre Dame Journal of Formal Logic 11 (1970), no. 1, 16--16. doi:10.1305/ndjfl/1093893855. http://projecteuclid.org/euclid.ndjfl/1093893855.


Export citation